| Model Number |
AC5531-01 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that during knee procedure, the paragon t2 wand was connected with the quantum 2, but the machine still showed the indication "connect wand", even when the wand was connected with the machine.The procedure was completed with significant delay using a competitor back-up device.No patient injury or other complications were reported.
Event or Problem Description
It was reported that during knee procedure, the paragon t2 wand was connected with the quantum 2, but the machine still showed the indication "connect wand", even when the wand was connected with the machine.The procedure was completed with significant delay greater than 30 minutes using a competitor back-up device.No patient injury or other complications were reported.
Additional Manufacturer Narrative
The product was not returned for evaluation and had been intended to be used for treatment.A relationship, if any, between the subject device and the reported event could not be determined since the product was not returned for evaluation.Visual inspection and functional testing could not be performed since the device was not returned for evaluation.Thus, the complaint could not be verified, nor could a root cause be determined with confidence.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.Potential factors unrelated to the manufacturing or design of the device which could have contributed to the reported event includes: 1.Do not place other cables between the integrated cable component and the controller.2.Assemble the controller according to the instructions in the user¿s manual.Press the power switch to activate the system.The paragon t2 wand is designed to work with the system 2000, quantum¿ 2 system or atlas system (tan receptacle) only.3.Connect the cable connector of the wand to the controller.Correct connection is indicated by illumination of the green light above the wand icon on the front controller panel.There are no indications to suggest the device did not meet product specifications upon release into distribution.
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was returned as an mdr for evaluation.There was no relationship found between the device and the reported incident.Review of complaint history of the reported lot number for the past 3 years found no other similar complaints.A review of manufacturing records for the reported lot number found no non-conformances or anomalies during manufacturing process related to the reported event.Visual inspection under magnification shows minimal electrode wear with scratch/scuff marks and with contamination/discoloration.There are no manufacturing abnormalities visually observed with the returned device.During functional evaluation the device performed as intended when plugged into a known good controller and activated in default/min/max at ablate/coag settings; no problem occurred.The complaint was not verified and the root cause could not be determined with certainty as the device performed as intended.Factors unrelated to the design or manufacture of the device which could have contributed to the complaint event ¿not/incorrect recognition¿ includes: (1) incorrect connection to the rf- controller, or (2) the rf controller may have been turned off (3) source power may have been turned off (4)incorrect connection to a controller.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.